# SDR HEEA072730

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,480 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Part serial: A386
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 2,481 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2500 HOUR INSPECTION FOUND YOKE DAMAGED IN WEB AREA.  ITEM WAS SENT ON  FOR ULTRASONIC INSPECTION.
